# SDR ASAA2022052038390

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 58,437 hours, 16,967 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250254020
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE EXPERIENCED AN EGT EXCEEDANCE DURING TAKEOFF THAT MAY HAVE EXCEEDED THE TRANSIENT AREA LIMITS. PEAK EGT RECORDED ON REPORT 06 WAS 982 DEGREES DURING TAKEOFF (FLIGHT PHASE 4.) PRI: AOG.ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. REF STEP 1. #2 EGT INDICATOR HAD RED BOX AROUND IT. PEAK: 983.0 RED:950.0 0:32.6 SECONDS. SEE ASA L/P 60351019. REF STEP 2. VISUAL INSPECTION OF #2 ENGINE INLET AND ENGINE EXHAUST C/W ON L/P 60268364 NO DEFECTS NOTED. LPT STAGE 1 BLADE BORESCOPE C/W ON L/P 60351024 AND BORESCOPE OF HPT BLADES C/W ON L/P 60351023. REF STEP 3. #2 EEC BITE LOGGED FAULT 77-20862 IN FAULT HISTORY LEGS 1-10. J10 AND CJ 10 HARNESSES REPLACED ON L/P 60268364. FINAL CORRECTIVE ACTIONS TO BE COMPLETED ON L/P 60351019 AND 60268364. THIS COMPLETES TSR.
